promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthDiseases & ConditionsDiabetes · 2 months ago

What Should I Do?

I am a 20 year old who has panhypopituitarism and type 1 diabetes for a few years now. I moved into my own apartment in May around Memorial Day. I would eat extra food when my family would come to visit, yell at me and stress me out. I was also using the Dexcom G5 which was hard for my family to put on and it would make me feel sick like I would have a hard time falling asleep and the Dexcom would go off at 3 am saying I was low. I was just getting better with my food when suddenly I am back at my parent's house with my family yelling at me constantly, making my blood sugar go high once on a really bad day it went up to 300 only a few rares of really high blood sugars were written down on my notebook back then, plus how do I know if the Dexcom was truly accurate? My family is blaming me about how I had to move back and how I had bad numbers and that wasn't true. I can't sleep without dreaming of my apartment, I'm very depressed, and I don't know what to do.

1 Answer

Relevance
  • 2 months ago

    Schedule a follow-up visit with the doctor that is treating you for these conditions.  Show them what you have written here and ask them what you should do.  Ask them to give you a referral to a mental health professional so they can evaluate your mental state and help you work on how you are feeling and treat your depression.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.